Emmanuel Ullmo - Selected publications#


E. Ullmo, A. Yafaev. « Galois Orbits of Special Subvarieties of Shimura
Varieties: Towards the André-Oort Conjecture », Annals of Mathematics (to appear).

E. Ullmo. « Quelques applications du théorème d'Ax-Lindemann hyperbolique »,
Compositio Mathematicae (to appear).

E. Ullmo, A. Yafaev. « Points rationnels des variétés de Shimura:
Un principe du tout ou rien », Mathematische Annalen 348, no 3 (2010), 689-705.

E. Ullmo, A. Yafaev. « The Hyperbolic Ax-Lindemann in the Compact Case »,
Duke Math Journal 163 no. 2, (2014), 433-463.

L. Clozel, E. Ullmo. « Equidistribution de sous-variétés spéciales »,
Annals of Mathematics 161, (2005), 1571-1588.

E. Ullmo. « Théorie Ergodique et Géométrie Arithmétique »,
Proceedings of the International Congress of Mathematicians, Beijing 2002,
Higher Education Press, Vol II, p. 197-206.

L. Clozel, H. Oh, E. Ullmo. « Hecke Operators and Equidistribution of Hecke Points »,
Inventiones Mathematicae 144, (2001), 327--351.

P. Michel, E. Ullmo. « Points de petite hauteur sur les courbes modulaires X_0(N) »,
Inventiones Mathematicae 131, Fasc. 3, (1998), 645-674.

E. Ullmo. « Positivité et discrètion des points algébriques des courbes »,
Annals of Mathematics 147, (1998), 167-179.

L. Szpiro, E. Ullmo, Shouwu Zhang. « Equidistribution des petits points »,
Inventiones Mathematicae 127, (1997), 337--347.
Imprint Privacy policy « This page (revision-2) was last updated on Friday, 3. October 2014, 15:08 by Kaiser Dana
  • operated by